# SDR DALA2017122908969

- Difficulty date: December 28, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 76,132 hours, 57,539 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Separation
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WNIG T/E OTBD FLAP HAS A 7.250 INCH SEPERATION.
